# SDR QXEA2013041600784

- Difficulty date: April 16, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 15,652 hours, 16,606 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE ON AFT CARGO DOOR FWD OF AFT HINGE. REMOVED HINGE FOM. BLENDED AREA TO CONTOUR USING SCOTCH BRITE PADS.  BLENDED AREA MEASURES .17" L .06" W AND .008" D. SENT TO ENGINEERING.  BLENDED AREA FOUND TO BE WITH IN ACCEPTABLE LIMITS IAW RD 8/4-52-940.  PERFORMED NDT INSPECTION OF THE AFT CARGO DOOR IAW NDT MANUAL PT 1 51-00-06-910-801 AND PT 6 51-00-01-250-801 EDDY CURRENT METHOD, NO DEFECTS NOTED.  TREATED, PRIMED AND REINSTALLED HARDWARE IAW TC RD 8/4-52-940.  ALL WORK PERFORMED IAW TC RD 8/4-52-940.
